# SDR 2000UALA00126

- Difficulty date: March 10, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Aircraft time: 34,950 hours, 5,513 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Chafed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

ELECTRICAL BURNING SMELL FROM AFT GALLEY.  P51 AND P53 CART PIGTAILS WIRES FRAYED AND HOT.  RETURNED TO LHR.  *S/D*  AT PIGTAIL P51 FOUND CABLE CHAFED BEHIND CART CONNECTION PLUG AND BURNT AT PLUG PINS AND AT CART PLUG.  AT P53 FOUND PIN BENT ON CART PLUG.  REMOVED AND REPLACED PIGTAILS.
